# SDR REXA2015012400094

- Difficulty date: January 24, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900-C1 LT WING PANEL 584EB CHAFED.  LEFT WING PANEL 584EB WAS FOUND TO BE OUT OF LIMITS SRM 57-52-01-101-001-A01.  MEASURED DEPTH .080 TOOL EXQS121.  MATCH DRILLED NEW PANEL 584EB IAW SRM 51-40-11-01-001-A01.  TO BE INSTALLED ON OPS 192.                                           ,
